# SDR SWAA2016011548033

- Difficulty date: December 30, 2015
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 42,147 hours, 24,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW COMPARTMENT ANGLE CRACKED AT BS 663.75, LBL 31.  R & R ANGLE IAW SRM & DWG.
